Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 7, 2015, 5:33 PM CDT for Redwood County, Minnesota. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2015, 5:33 PM CDT (22:33 UTC)
- Expired
- Jun 7, 2015, 6:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Twin Cities, MN
County Redwood County, MN
The radar
The Sioux Falls radar (KFSD), 129 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
190
WWUS83 KMPX 072233
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
533 PM CDT SUN JUN 7 2015
MNZ073-072300-
REDWOOD-
533 PM CDT SUN JUN 7 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN REDWOOD COUNTY...
AT 532 PM CDT...A STRONG THUNDERSTORM WAS OVER MILROY...OR 12 MILES
EAST OF MARSHALL...MOVING SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WALNUT GROVE...LAMBERTON...SANBORN...MILROY...LUCAN AND REVERE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4431 9559 4447 9559 4450 9554 4421 9511
4419 9515 4420 9551 4428 9560
TIME...MOT...LOC 2232Z 317DEG 36KT 4438 9556
$$
DWEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 7, 3:50 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 7, 3:50 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 350 PM CDT SUN JUN 7 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 252 PM CDT SUN JUN 7 2015 TWO SHRTWV/S MOVING ACROSS THE NORTHERN PLAINS WILL BE THE MAIN PLAYER OVER THE NEXT 6-9 HRS WITH ISOLD/SCT CONVECTION WHERE INSTABILITY HAS BEEN MAXIMIZED THIS AFTN/EARLY EVENING. BY SUNSET...ANY LEFTOVER CONVECTION SHOULD DISSIPATE. SOME OF THE STORMS THIS AFTN WILL BE CAPABLE OF PRODUCING SVR HAIL BASED ON MLCAPES OF 1500 AND SHEAR VALUES OF 30 KTS. THE BEST CHC OF SVR WX IN MPX CWA WILL BE ACROSS THE N/NW WHERE BETTER CAPES REMAIN. OTHERWISE...NOT TOO MANY CHGS OVERNIGHT WITH TEMPS FORECAST TO FALL INTO THE 50S/60S. TOMORROW WILL BE DRY WITH TEMPS ONCE AGAIN RISING INTO THE 70S/LOWER 80S. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 252 PM CDT SUN JUN 7 2015 A SMALL RIDGE OF SFC HIGH PRES WILL MOVE ACRS THE AREA MON NIGHT...ALLOWING FOR A RESPITE FROM PRECIPITATION BUT A WEAK AREA OF LOW PRES WILL DRIVE SEWD FROM S-CENTRAL CANADA FOR TUE. UPR LVL SUPPORT IS WEAK WITH THIS SYSTEM AS FLOW WILL CONTINUE TO BE MAINLY FROM THE NW WHILE H5 HEIGHTS CONTINUE TO RISE. BEST MOISTURE WILL ALSO BE CONFINED TO N OF THE INTERNATIONAL BORDER SO WILL KEEP ONLY SLGT CHC POPS GOING FOR MAINLY NRN AND ERN PORTIONS OF THE CWFA. BETTER DEFINED HIGH PRES WILL THEN MOVE THROUGH THE REGION UNDERNEATH A CENTRAL CONUS RIDGE AXIS...GRADUALLY SHIFTING EWD. WED INTO THU...THIS RIDGE AXIS WILL BEGIN TO BREAK DOWN AS A LONGWAVE TROF DEVELOPS IN THE LEE OF THE ROCKIES AND DIGS SWWD. THIS DIGGING TROF WILL AID IN CYCLOGENESIS OVER CO/KS...AND THIS DEEPENING SYSTEM WILL TAKE ADVANTAGE OF MOISTURE FROM TROPICAL SYSTEM BLANCA WHICH WILL RIDE NEWD FROM THE MEXICAN BAJA INTO THE SWRN CONUS AND CONTINUING INTO THE NRN-CENTRAL PLAINS. THIS TROPICAL AIRMASS WILL INCRS PWATS TO BETWEEN 1.50-2.00 FOR THU INTO FRI...COINCIDENT WITH THE MOVEMENT OF THE LOW PRES CENTER FROM NEBRASKA INTO NRN IA/SRN MN. RAIN CHANCES INCREASE SIGNIFICANTLY THU-FRI...INCLUDING THE POSSIBILITY OF PERIODS OF MOD-HVY RAIN AND A SMALL CHANCE FOR STRONG/SEVERE TSTMS. ONCE THIS SYSTEM SLOWLY EXITS THE REGION FRI NIGHT INTO SAT...A MORE TRANQUIL PERIOD WILL DEVELOP FOR THE UPCOMING WEEKEND. CANNOT RULE OUT ADDITIONAL SHWRS/TSTMS FOR NEXT WEEKEND AS A SRN STREAM SYSTEM LOOKS TO LIFT N INTO THE REGION...BUT THERE IS PLENTY OF UNCERTAINTY THAT FAR OUT. AFTER THE BRIEF WARM SPELL FOR TUESDAY...TEMPERATURES TUMBLE BACK DOWN TO NEAR-TO-BELOW NORMAL LEVELS FOR THE LATTER HALF OF THE WEEK WITH THE LATE WEEK STORM SYSTEM. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1150 AM CDT SUN JUN 7 2015 TWO WEATHER DISTURBANCES MOVING EAST-SOUTHEAST ACROSS THE DAKOTAS WILL AID IN THE DEVELOPMENT OF ISOLD SHRA/TSRA THIS AFTN. DUE TO THE ISOLATED NATURE...ONLY CONSIDERED VCSH/VCTS. IF THE ACTIVITY BECOMES MORE ORGANIZED AND WIDESPREAD...WILL UPDATE WITH A PERIOD OF 1/2 TO 1 HR OF SHRA/TSRA. CONFIDENCE ON HOW WIDESPREAD THIS ACTIVITY GETS IS LOW. OTHERWISE...VFR WITH WINDS NW/WNW. GUSTY THIS AFTN. KMSP...ISOLD SHRA/TSRA WILL BE THE MAIN CONCERN THIS AFTN...BUT CONFIDENCE IS LOW ON HOW WIDESPREAD THIS ACTIVITY GETS. THEREFORE...KEPT THINGS SIMPLE WITH VFR CIGS AND WNW WINDS ARND 10-15 KTS. /OUTLOOK FOR KMSP/ TUE...VFR. ISOLD TSRA. WIND SW 10 KTS. WED...VFR. WIND NW 10 KTS. THU...VFR. SCT TSRA LATE. ESE WIND 10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JLT LONG TERM...JPC AVIATION...JLT
Hazardous weather outlook, Jun 7, 3:24 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 324 PM CDT SUN JUN 7 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 081600- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 324 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THIS EVENING. A FEW THUNDERSTORMS MAY CONTAIN SMALL HAIL AND GUSTY WINDS...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS AND AREAS OF HEAVY RAIN ARE POSSIBLE FOR THE SECOND HALF OF THIS WEEK...PARTICULARLY THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 7, 3:39 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 339 PM CDT SUN JUN 7 2015 MNZ044-045-072115- KANABEC-MILLE LACS- 339 PM CDT SUN JUN 7 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MILLE LACS AND SOUTHWESTERN KANABEC COUNTIES... AT 338 PM CDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTH OF ONAMIA... OR 33 MILES NORTHWEST OF CAMBRIDGE...MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MORA...OGILVIE...KNIFE LAKE AND MORA AIRPORT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4590 9374 4598 9373 4602 9321 4578 9322 TIME...MOT...LOC 2038Z 284DEG 27KT 4593 9365 ADL
Special weather statement, Jun 7, 4:31 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
431 PM CDT SUN JUN 7 2015
MNZ045-052-053-072200-
KANABEC-ISANTI-CHISAGO-
431 PM CDT SUN JUN 7 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHISAGO...NORTH
CENTRAL ISANTI AND SOUTHERN KANABEC COUNTIES...
AT 431 PM CDT...A STRONG THUNDERSTORM WAS OVER MORA...OR 22 MILES
SOUTHWEST OF HINCKLEY...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MORA...RUSH CITY...BRAHAM...BRUNSWICK...OGILVIE...GRASSTON...
QUAMBA...LEWIS LAKE...RUSH CITY AIRPORT...MORA AIRPORT AND WILD RIVER
STATE PARK.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 156 AND 163.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4593 9314 4574 9314 4573 9288 4558 9289
4576 9341 4596 9343
TIME...MOT...LOC 2131Z 287DEG 24KT 4586 9335
ADLSpecial weather statement, Jun 7, 4:59 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
459 PM CDT SUN JUN 7 2015
MNZ074-075-083-072230-
BROWN-BLUE EARTH-NICOLLET-
459 PM CDT SUN JUN 7 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BLUE EARTH...
SOUTHEASTERN BROWN AND SOUTH CENTRAL NICOLLET COUNTIES...
AT 459 PM CDT...A STRONG THUNDERSTORM WAS NEAR COURTLAND...OR 9 MILES
SOUTHEAST OF NEW ULM...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MANKATO...LAKE CRYSTAL...COURTLAND...GOOD THUNDER...VERNON CENTER...
GARDEN CITY...JUDSON...SKYLINE AND SEARLES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4407 9437 4410 9437 4411 9441 4420 9452
4432 9434 4408 9393 4393 9420
TIME...MOT...LOC 2159Z 317DEG 26KT 4420 9434
DWESpecial weather statement, Jun 7, 5:10 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
510 PM CDT SUN JUN 7 2015
MNZ076-077-084-072245-
RICE-WASECA-LE SUEUR-
510 PM CDT SUN JUN 7 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASECA...SOUTHWESTERN
RICE AND SOUTHERN LE SUEUR COUNTIES...
AT 509 PM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE JEFFERSON...OR 15
MILES NORTHEAST OF MANKATO...MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FARIBAULT...WASECA...LE CENTER...WATERVILLE...MORRISTOWN...ELYSIAN...
WARSAW...CLEVELAND...KILKENNY...ST HENRY...WASECA AIRPORT AND
GREENLAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4418 9377 4424 9377 4424 9389 4427 9395
4443 9379 4428 9333 4406 9353
TIME...MOT...LOC 2209Z 299DEG 23KT 4432 9376
DWESpecial weather statement, Jun 7, 5:15 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 515 PM CDT SUN JUN 7 2015 MNZ053-WIZ014-072300- CHISAGO-POLK- 515 PM CDT SUN JUN 7 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CHISAGO AND CENTRAL POLK COUNTIES... AT 514 PM CDT...A STRONG THUNDERSTORM WAS OVER WOLF CREEK...OR 23 MILES EAST OF CAMBRIDGE...MOVING SOUTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ST. CROIX FALLS...BALSAM LAKE...TAYLORS FALLS...CENTURIA... MILLTOWN...CUSHING...WOLF CREEK AND WILD RIVER STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4551 9286 4564 9274 4549 9233 4530 9253 TIME...MOT...LOC 2214Z 299DEG 23KT 4553 9276 DWE
Special weather statement, Jun 7, 5:33 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
533 PM CDT SUN JUN 7 2015
MNZ073-072300-
REDWOOD-
533 PM CDT SUN JUN 7 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN REDWOOD COUNTY...
AT 532 PM CDT...A STRONG THUNDERSTORM WAS OVER MILROY...OR 12 MILES
EAST OF MARSHALL...MOVING SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WALNUT GROVE...LAMBERTON...SANBORN...MILROY...LUCAN AND REVERE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4431 9559 4447 9559 4450 9554 4421 9511
4419 9515 4420 9551 4428 9560
TIME...MOT...LOC 2232Z 317DEG 36KT 4438 9556
DWEThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:26 PM CDT | Special Weather Statement | MPX | Todd | 49 min |
| Jun 6, 9:47 PM CDT | Special Weather Statement | MPX | Stearns | 43 min |
| Jun 6, 10:26 PM CDT | Special Weather Statement | MPX | Blue Earth, Faribault, Freeborn, Martin, Steele, Waseca and 1 more | 109 min |
| Jun 6, 10:38 PM CDT | Special Weather Statement | MPX | Benton, Kanabec, Mille Lacs, Stearns | 112 min |
| Jun 6, 11:36 PM CDT | Special Weather Statement | MPX | Benton | 114 min |
| Jun 7, 12:30 AM CDT | Special Weather Statement | MPX | Washington | 45 min |
| Jun 7, 2:47 PM CDT | Special Weather Statement | MPX | Mille Lacs | 28 min |
| Jun 7, 3:13 PM CDT | Special Weather Statement | MPX | Mille Lacs | 32 min |
| Jun 7, 3:39 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 36 min |
| Jun 7, 4:31 PM CDT | Special Weather Statement | MPX | Kanabec | 29 min |
| Jun 7, 4:59 PM CDT | Special Weather Statement | MPX | Blue Earth | 31 min |
| Jun 7, 5:10 PM CDT | Special Weather Statement | MPX | Le Sueur | 35 min |
| Jun 7, 6:41 PM CDT | Special Weather Statement | MPX | Dakota | 34 min |
| Jun 7, 5:15 PM CDT | Special Weather Statement | MPX | Polk | 45 min |
| Jun 7, 5:51 PM CDT | Special Weather Statement | MPX | Polk | 39 min |
| Jun 7, 6:51 PM CDT | Special Weather Statement | MPX | Dunn | 39 min |
Nearby
Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.